Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 403-404
http://dx.doi.org/10.1155/S016117128800047X

On the dissipation layer of radial bearings

Department of Mathematics, University of Ife, Ile-Ife, Nigeria

Received 14 May 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. O. Ayeni, S. S. Okoya, and C. J. Agorzie, “On the dissipation layer of radial bearings,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 403-404, 1988. doi:10.1155/S016117128800047X